Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

sensitive to side effects - Pat

Posted by Elizabeth on March 9, 1999, at 22:24:41

In reply to Re: Skeptic - Seedwoman, posted by Sean on March 6, 1999, at 14:24:54


You may want to start at a very low dose and then increase it *slowly*. Many people have a hard time dealing with the side effects of antidepressants at first; the good news is that most of the side effects get better with time, and if you start low and go slow, you may never have any side effects at al.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:3400